# SDR 29GA2019042200001

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 38,642 hours, 42,350 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gas Cylinder
- Part number: 615321400113145A
- Part serial: NSN
- Condition: Failed
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSTAIRS WILL NOT OPEN.  R&R GAS SPRING ON AIRSTRAIRS IAW  CMM 52-60-01, OPS CHECK GOOD.
